# SDR CALA2021100101746

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 59,288 hours, 25,838 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: AD321431
- Condition: None
- Location: 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU FAIL OPC EPSU 12WL REPLACED IAW AMM 33-51-38-400-002-A  REV.113.
